# SDR AALA20060656

- Difficulty date: September 5, 2006
- Submitted: September 22, 2006
- Operation: Air carrier
- Aircraft: N223AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49173
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - OVERHEAD EMERGENCY LIGHTS AT FORWARD ENTRY AND FLIGHT DECK INOPERATIVE.  REPLACED BATTERY PACK IN FORWARD CABIN FOR INOPERATIVE OVERHEAD EMERGENCY LIGHTS AT FORWARD ENTRY AND FLIGHT DECK.  SYSTEM GROUND CHECKED NORMAL OPERATION.
